# SDR C2XA10RI113

- Difficulty date: September 13, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 20,330 hours, 10,841 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622001015
- Part serial: 0874
- Condition: Inoperative
- Location: Horiz Stab
- Part time: 20,332 hours, 10,843 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2968 - BOS - FLIGHT CREW REPORTED MAIN AND BACK UP TRIM INOPERATIVE AT FL350, AND NOSE PITCHED UP 3 DEG.  EWR MX REMOVED AND REPLACED PITCH TRIM ACTUATOR AND HORIZONTAL STABILIZER CONTROL UNIT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  PITCH TRIM ACTUATOR INFO REPORTED ON SDR C2XA10RI113, AND CONTROL UNIT INFO REPORTED ON SDR C2XA10RI114.
